# SDR YENA2021122700868

- Difficulty date: December 21, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 01705
- Aircraft time: 76,101 hours, 27,584 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4917011
- Part serial: 49170BA07704
- Condition: Failed
- Location: Nr 1
- Part time: 40,735 hours, 14,401 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 765, JFK-GCM (AIR TURN BACK TO JFK).F/CTL FLAP SYS 1 FAULT UPON RETRACTION AFTER T/O ; TROUBLESHOT TO SFCC1. R/R SFCC1. REF TO AMM 27-51-34. OPS CHECK GOOD. OK FOR SVC. REF TO TSM 27-51-00-810-808A
